# SDR DALA1202463118

- Difficulty date: January 16, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 4,514 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT BEAM +Y1292 FROM FR16 TO FR 20 HAS CORROSION.  BLENDED AREA IAW A319 SRM 51-73-00.  FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-11-15 FIG 104.  REMOVED FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11.  INSTALLED NEW FLOOR SUPPORT IAW A319 SRM 51-42-11.  DAMAGE DIM.= L=2.30" W=1.7" D=0.027'.  RETAIN FOR RECORDS.
